I take a multi vitamin,vitamin D,biotin,and niacin everyday,and the niacin gives you flushing,i get a whole body flush with this,redness,itching and it goes away about 20 minutes later,and its very very common with niacin,anyway,when i take the flexeril,i get a slight flushing,not like when i take my niacin,but just the neck area,which goes away soon,it doesnt bother me at all,but i was just wondering if anyone else has experienced this? or maybe it just slightly interacts with the niacin? btw,is flexeril a low muscle relaxer? I ask this because since i've taken it,ive notice no difference in my pain or spasms. thank you:)
Flexeril - has anyone gotten a slight flushing with this med?
- 21 Jan 2010 by teal
- 21 Jan 2010
- flexeril, vitamin d, vitamins, migraine, muscle spasm, niacin
Added 21 Jan 2010:
i've been on flexeril for about a week,so maybe i need to give it more time? if not,then i will just drop the med,so if anyone knows if this med should work right away or if it takes time,please let me know,otherwise there is no sense in taking it if it isnt helping,no need to add more drugs to my body and liver if it doesnt work. thanks again,T
i don't know about the flushing or about flexeril being a "low" muscle relaxer but in my experience none of them has worked really well and my pharmacy told me they are all pretty much the same thing she may have been referring to the ones i have taken though which is most of them on the market. i've never had any flushing from these meds.i did want to say though i find flexeril has not been working for me at all i think zanaflex works better.the thing is i don't think any of them are really made for constant use over a long period of time from what i read about them any way.i've been on zanaflex for a long time and i find it's not working as well anymore so my doctor added flexeril to take with it, at first it helped (the first few days) but now it's been a month and it's not helping.i'll see what my doc says i see him in a few days.sorry i wasn't much help but i wanted to let you know what i've experienced w./ these meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 1 answer
Posted 6 Jul 2011 • 3 answers
Posted 17 Dec 2011 • 1 answer
Posted 12 Jul 2012 • 2 answers
Posted 25 Jan 2013 • 2 answers